Duke Mathematical Journal

On rings over which symmetric matrices are diagonalizable

Cleon R. Yohe

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 36, Number 2 (1969), 333-341.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077378304

Digital Object Identifier
doi:10.1215/S0012-7094-69-03642-4

Mathematical Reviews number (MathSciNet)
MR0240090

Zentralblatt MATH identifier
0195.32802

Subjects
Primary: 13.50
Secondary: 15.00

Citation

Yohe, Cleon R. On rings over which symmetric matrices are diagonalizable. Duke Math. J. 36 (1969), no. 2, 333--341. doi:10.1215/S0012-7094-69-03642-4. https://projecteuclid.org/euclid.dmj/1077378304


Export citation